MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO MEDIAL TIBIAL TRAY S2 LM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO MEDIAL TIBIAL TRAY S2 LM
Model Number 02.18.TF2.LM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Aseptic loosening (4883)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 january 2026 lot 2013288: (b)(4) items manufactured and released on 18-march-2021.Expiration date: 2026-03-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Lot 2013288a: (b)(4) item manufactured and released on 21-feb-2025.Expiration date: 2030-02-10.No anomalies found related to the problem.Clinical evaluation a revision surgery was performed approximately two months after the implantation of a partial knee arthroplasty.The available x-ray images show a collapse of the medial tibial hemiplateau, with subsequent displacement of the tibial tray.These radiographic findings are consistent with an insufficiency fracture of the tibial bone.Such a condition may be multifactorial in origin.Contributing factors may include weakening of the tibial bone related to standard surgical bone preparation, patient-specific bone quality, and mechanical loading during the early rehabilitation phase, including potentially incongruous movements.Based on the available information, no evidence of device malfunction or manufacturing defect has been identified.Root cause:based on the information available, the tibial component collapse was the result of an insufficiency fracture of the medial tibial hemiplateau potentially related to standard surgical bone preparation, and mechanical loading during early rehabilitation.No evidence suggests that any potential issue with the device caused or contributed to the event, and review of the device history does not indicate any manufacturing-related issue.
 
Event or Problem Description
At about 2 months after the primary, the patient reported pain associated with tibial component loosening.Radiographic evaluation revealed a fracture of the tibial medial compartment.Patient`s bone quality normal.It is likely that the fracture worsened due to the patient walking on the already fractured tibia while managing pain with medication.The surgeon converted the partial knee arthroplasty to a total knee arthroplasty, and the revision surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE SYSTEM - MEDIAL
Common Device Name
MOTO MEDIAL TIBIAL TRAY S2 LM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24343902
Report Number3005180920-2026-00092
Device Sequence Number13239700
Product Code HSX
UDI-Device Identifier07630030896712
UDI-Public07630030896712
Combination Product (Y/N)N
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.TF2.LM
Device Lot Number2013288A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale